MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Catalog Number 544965T
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the user attempted to ligate a clip in the patient's abdominal cavity during a surgery, but the clip was not l ocked.Therefore, the applier was replaced with a new one to complete the procedure".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
It was reported that "the user attempted to ligate a clip in the patient's abdominal cavity during a surgery, but the clip was not locked.Therefore, the applier was replaced with a new one to complete the procedure".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported:" during visual and functional examination we found the following: we have tried the function of the mouth many times without/with test material and could not find any error.The clip was easy to attach and closed neatly.Upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.No dysfunction was detected.At k & w, no further measures will be initiated." teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HEMOLOK TAKEAPART ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18467543
Report Number3011137372-2024-00008
Device Sequence Number7066726
Product Code GDO
UDI-Device Identifier24026704697841
UDI-Public24026704697841
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number544965T
Device Lot NumberM32243276
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown